Increased Levothyroxine-

Hello,

Please can I ask for advice!

I have been lucky enough to be referred to endocrinologist. As my TSH was 52, over a period of every 6 weeks my Levothyroxine has been gradually increased . On Friday as my TSH on blood test from last visit was showing 7.52 , the consultant increased dose from 75 to 100. Today I have been feeling moody and sad, slept nearly all day, finding it hard to get out of bed , feeling like dead weight. I feel like my body has crashed out.

Do you th8nk this is related to the increase of Levothyroxine ?

5 Replies
oldestnewest

No. It's too soon for the extra T4 to have had any effect. Did you get the same brand of levo?

Reply

The 25. ‘S are mercury. The 50’s are Actavis. So originally using just Actavis , then mixture of two c9mpanies.

Now it’s 100 have used just Mercury ie - 2 x 50

Thank you Grey Goose

Reply

You're welcome. Doesn't sound as if it's a change of brand causing the problems, anyway.

Reply

Hi,

I had a Total Thyroidectomy in November as I was diagnosed with thyroid cancer I also had a swelling on my neck. Hi

I have been on Levothyroxine 125 mg for 7 weeks. I had my 6 week blood test last week, came back ok. But i to feel like you and I have good days and bad. Been told it will get better. All I can say to you is your not on your own and you will feel better soon. And try and stay strong even when you just want to put your head under the duvet . I think the worst thing is

for me is I can’t sleep at night can be 3am or 4 am before I nod off

Reply

Thank you x

Reply

You may also like...